A short proof of a theorem of Cotti, Dubrovin and Guzzetti - École polytechnique Access content directly
Journal Articles Portugaliae Mathematica Year : 2022

A short proof of a theorem of Cotti, Dubrovin and Guzzetti

Claude Sabbah

Dates and versions

hal-03752508 , version 1 (16-08-2022)

Identifiers

Cite

Claude Sabbah. A short proof of a theorem of Cotti, Dubrovin and Guzzetti. Portugaliae Mathematica, 2022, 79 (1), pp.29-43. ⟨10.4171/PM/2077⟩. ⟨hal-03752508⟩
16 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More